Über die Gitterpunkte in einem Kreise

K. Grandjot

Mathematische Annalen (1927)

  • Volume: 96, page 62-68
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Grandjot, K.. "Über die Gitterpunkte in einem Kreise." Mathematische Annalen 96 (1927): 62-68. <http://eudml.org/doc/159156>.

author = {Grandjot, K.},
journal = {Mathematische Annalen},
pages = {62-68},
title = {Über die Gitterpunkte in einem Kreise},
url = {http://eudml.org/doc/159156},
volume = {96},
year = {1927},

AU - Grandjot, K.
TI - Über die Gitterpunkte in einem Kreise
JO - Mathematische Annalen
PY - 1927
VL - 96
SP - 62
EP - 68
UR - http://eudml.org/doc/159156
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.